# SDR 2008UALA04174

- Difficulty date: August 7, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 63,041 hours, 18,245 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 640 S24-25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT STA 640 FRAME, INNER FLANGE BETWEEN S-25R-24R DENTED.  *S/D*  ACCOMPLISHED MAJOR REPAIR AT GSO.  REMOVED PRODUCTION SPLICE AND FABRICATED A REPAIR ANGLE AND INSTALLED PER SRM 53-00-07, REPAIR 5 ON NON ROUTINE.  THIS IS A CAT B REPAIR IN ZONE 1 AND REQUIRES SUPPLEMENTAL INSPECTIONS PER TABLE II AT 50,000C TOTAL AIRFRAME CYCLES.  CURRENT PTC IS 18245.
